# SDR 06FDEA0568

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1050, STR 27L WAS DETERMINED TO BE   ACCOMPLISHED IAW SRM 53-30-3, FIG 3, BASED ON AN EXTERNAL VISUAL EVALUATION,   CONSISTS OF LOCATION, SHAPE AND SIZE, FASTENER SPACING AND NUMBERS, MATERIAL   TYPE AND THICKNESS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX   GMM 6-2-100.
